# SDR HALA2011041500156

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 32,588 hours, 6,068 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENGINE HAS 1 FAN EXIT GUIDE VANE AREA B DAMAGED MORE THAN 1" RADIAL LENGTH 3 O'CLOCK POSITION.  REPAIRED FEGV AT 3 O'CLOCK POS IAW AMM 72-33-02-308-001-N00. OK FOR SERVICE.
